On locally graded non-periodic barely transitive groups


Arikan A.

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.117, pp.141-146, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117
  • Publication Date: 2007
  • Title of Journal : RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA
  • Page Numbers: pp.141-146

Abstract

We prove that both the Hirsch-Plotkin radical and the periodic radical of a point stabilizer in a simple locally graded non-periodic barely transitive group are trivial.